Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.49 Factor de Impacto de 5 años: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i11.100
pages 1033-1037

SECOND-GRADE MAGNETOHYDRODYNAMIC FLUID FLOW IN POROUS MEDIA

Muhammad Raheel Mohyuddin
COMSATS Institute of Information Technology, Abbottabad, Pakistan; Department of Physics, Institute for Advanced Studies in Basic Sciences (IASBS), Zanjan 45195, Iran
S. Islam
Department of Mathematics, COMSATS Institute of Information Technology, Chakshazad Park Road, Islamabad, Pakistan
Akhtar Hussain
Department of Mathematics, COMSATS Institute of Information Technology, Chakshazad Park Road, Islamabad, Pakistan
Abdul Majeed Siddiqui
Department of Mathematics, Pennsylvania State University, York Campus, 1031 Edgecomb Avenue, York, PA 17403, USA

SINOPSIS

We introduce the magnetohydrodynamic equations of a second-grade, non-Newtonian, incompressible, two-dimensional fluid flow in a porous medium. Exact solutions are discussed when the particular form of the stream function is in terms of the unknown function with the exponential factor that gives the reversed and nonreversed flows. The results are compared with the existing second-grade and Newtonian flows.